# SDR DALA2017042103275

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 67,483 hours, 50,283 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE ON TWO ROWS FASTENERS ABOVE THE SPLICE (9E/A) AND TWO ROWS FASTENERS BELOW THE SPLICE (28E/A) STA ZFS= 52.26 AT LE VERTICAL STABILIZER. WORK WITH CARD 5530-01045-08. COUNTERSINKS AND HOLES WERE EVALUATED AND WAS FOND 34 WITHIN LIMITS AND 3 OUT OF LIMITS. OUT LIMITS HOLES WERE REPAIR PER DWG SG09550004 REV D AND CARD 5530-01045-08.
